# SDR REXA2022031000391

- Difficulty date: February 5, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 30,315 hours, 21,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670312083U
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER AT STGR 20R FROM FS 280 AND FS 295 CORRODED - REMOVED & REPLACED STR 20R BETWEEN FS 280 AND FS 319 IAW CRJ900 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01, AND SRM 51-40-11-001-001-A01
